MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET (1 PIECE); THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET (1 PIECE); THERMAL INFUSION FLUID WARMER
Model Number 903-00006P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The ed staff reported a tubing had torn and blood ran all over the unit.They were able to wipe it all down and it is also due for a (b)(6) 2025 pm.
 
Additional Manufacturer Narrative
The internal complaint file #(b)(4) has been logged for this incident for traceability.The disposable involved in this incident was returned to belmont for investgation on feb 18th, 2025.Although it is alleged that patient was injured, the user facility confirmed that the device did not caused or contribute to patient injury.The disposble set can be exchanged to continue infusion.Other disposable can be used to continue infusion.The operator's manual provides instructions on installing the disposable set and additional recommended operator actions.The step-by-step procedures in manual has warning on installing the disposable, "do not kink or twist the tubing" and "do not apply excessive pressure to the pressure transducer.The pressure transducer can be damaged with excessive force.Do not use the system if the pressure transducer is damaged".All 3- spike sets are 100% visually inspected and 100% leak tested prior to final packaging and release for shipment from belmont medical technologies.The disposable set involved was returned and was visually inspected by belmont engineering.Through visual inspection, it could be confirmed there was a fracture at the bottom of the white connector which lead to the reported leaking of blood.Due to contamination of the disposable set, a thorough investigation could not be performed.And a precise root cause of the fracture could not be identified.All disposable sets are 100% leak tested and 100% visually inspected prior to release.We will continue to monitor this type of incident closely and take further corrective and preventive actions if required.

Brand Name
3-SPIKE DISPOSABLE SET (1 PIECE)
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
urja jani
780 boston road
billerica, MA 01821
MDR Report Key21537284
Report Number1219702-2025-00017
Device Sequence Number12546129
Product Code LGZ
UDI-Device Identifier00896128002022
UDI-Public896128002022
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00006P
Device Lot Number2022-04 01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown